# SDR DALA2023121910370

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,933 hours, 43,423 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 R4 HARD TO CLOSE. CORRECTIVE ACTION: ADJUSTED GUIDE ARM PER B757 AMM 52-11. OPS CHECK GOOD. REMOVED EMERGENCY SLIDE BOTTLE PIN. (5547911)
